Discussion in 'Suicidal Thoughts and Feelings' started by noshadow, Aug 11, 2008.

Thread Status:
Not open for further replies.
  1. noshadow

    noshadow Well-Known Member

    Haven't been to this forum. But, I am addicted to Klonopin. When I'm off it, I'm angry and irriatable all the time.

    When I AM on it, I"m not afraid to talk, say anything, write anthing. I haven't been witout it for the last 2 years. And when my suicidalness came, I looked at how much it would take to stop my breathing.

    It's hard to be without it. I just began therapy, but I have not mentioned the addict side of me. I only mentioned Clon. as a med that helped with anxiety...I guess in hopes that I would be prescribed more. Right now I get them from a friend who takes them.

    2am and wide awake
  2. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You should tell your doctor that you want to be dual diagnost. They can get you in to dry you out. I was addicted to pain killers for 9 years. I quit cold turkey. I mentioned it to my doctor and he said not to do that again because I had such a high dosage in my system, that I could of had a seveere reaction.
  3. noshadow

    noshadow Well-Known Member

    But I cannot stop it. it calms my crying.
    today I put my fist through a window and kicked out a screen.
    I'm alone too often, and I'm running outta money to do anything about it. It's all making me angrier.

    I can barely afford gas.

    :mad: Been enraged for the last week or two now. I'm losing all my control.
    I have no reason for waking in the morning. There's no point for my breathing.......All i want to do is take full bottles of Seroquel, Trezedone, and Clon, and hope to call it a day.

    Good nite
  4. bluegrey

    bluegrey Antiquities Friend

    I'm taking another benzodiazepine, Valium. I tried, with my doctor's hesitant approval to get off of it. I now know why she was hesitant. My ears started ringing constantly, I stopped sleeping and felt incredibly hyper. Getting off of benzos is very tough and there isn't anything else as pharmaceutically effective for anxiety.

    By the way, I tried the natural, herbal alternatives like Passion flower extract and chamomile with no noticeable benefit.
  5. gentlelady

    gentlelady Staff Alumni

    You shouldn't attempt to self medicate. You need to let your doctor know you have been using your friends meds and the effect they have on you. If they don't want you on them it needs to be a gradual decrease until they are out of your system. Just stopping them can give the side effects you describe. Have you told them about the anger issues, because they can be a side effect to meds as well.
  6. middleofnowhere

    middleofnowhere Well-Known Member

    I've been taking Klonopin for around two years. I was taking 3-4 a day (1mg) but quit taking them because I didn't think I needed them. Now I take one at night because it keeps me from thrashing around in bed. I hadn't thought of them as being addictive. I hope you'll talk with your doctor about the effect it's having on you. (S)he can help you change that. Being addicted to a med that's intended to help is something that can be cared for if you'll just talk with your doctor.
  7. Sol

    Sol Member

    Just find the right doc to prescribe them for you. I know it's a bitch, but honestly it is not that hard to find one. You might fail 1 or 2 times, which can cost a bit of money. At least, that's how it is in Chicago. I could see if you were in a small conservative town or something how that could be a problem, but in the city finding a shrink to give you the drugs you want isn't that hard.

    Don't listen to people who tell you not to self medicate. I went from completely normal to completely depressed and anxious starting at puberty (I'm 26 now), and nobody would help me or give me what I needed to feel normal when I really needed it. I ended up so desperate trying to find something to cure my anxiety and sleeplessness that I became a heroin addict for 2 years, and completely fucked my life up with only 1 semester left before I would have graduated law school.

    Go put in an effort to get your Klonopin, before shit gets really bad.
Thread Status:
Not open for further replies.